# SDR SWAA2022032168772

- Difficulty date: February 4, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB L/H FLOOR TO SIDEWALL SUPPORT FROM STA 400+1 TO STA 500B+18; LBL 24; WL 156. / [01] BLENDED ALL CORROSION FROM STA 400+1 TO STA 500B+18 LBL24 IAW SRM 51-10-02-0G-0G  STA 400+6' : 0.002'  STA 400+10' : 0.003' STA 400+18' : 0.002' STA 420+1' : 0.003' STA 420+10' : 0.006' STA 440+14' : 0.002' STA 460+14' : 0.001' STA 480+1' : 0.007' STA 480+6' : 0.004' STA 480+10' : 0.005' STA 480+18' : 0.003' STA 500+13' : 0.007' STA 500+17' : 0.006' STA 500A+7' : 0.002' STA 500A+10': 0.002' STA 500A+12': 0.005' STA 500A+14': 0.003' STA 500B+2' : 0.002' STA 500B+7' : 0.005' STA 500B+18': 0.002'  CALIBRATION TOOL DIAL DEPTH GAUGE ID : ATS400 S/N : UNKNOWN DUE : 08/2022;[06] LOCATED; DRILLED AND COUNTERSINK NEW FLOOR TO SIDEWALL SUPPORT AND SPLICE REPAIR FROM MAT:BAC1496-444#7075T62 LOT:1479718-1 OK TO CHEMICAL CONVERSION COATING AND PRIMER;[07] INSPECTED ACTION 4-6;[08] APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 53-00-53-2R-6 STEP 4) I AND J OK TO INSTALL SPLICE AT FLOOR TO SIDEWALL SUPPORT BS.480+11';[09] VERIFIED CORRECTIVE ACTION STEP 8. VERIFIED OK TO INSTALL.;[10] INSTALLED SPLICE REPAIR AND NUT PLATES AT FLOOR TO SIDEWALL SUPPORT ASSY IAW SRM 53-00-53-2R-6 AND BOEING DWG 143A7501 REV:A;[11] RII INSPECTED ACTION 10;[12] INSPECTION COMPLETE
